# SDR ORJA98325

- Difficulty date: December 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N752RA
- Make and model: Doug DC-9-87
- Aircraft serial: 49780
- System (JASC): 7603 · Power Lever
- Part: Switches
- Condition: Contaminated
- Location: Throttle Bank
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

IN LAS - TAKEOFF DISCONTINUED FOR SPOILER DEPLOYED ANNUNCIATOR.  THROTTLES WERE ADVANCED BUT TAKEOFF POWER NOT REACHED, SPEED APPROXIMATELY 20 KTS.  CLEANED THROTTLE BANK SWITCHES SPOILER LIGHT SYSTEM.  OPS CHECK OK.  (M)
